# SDR CA990119001

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer SGS233
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 22B4131A
- Condition: Cracked
- Location: Wing
- Part time: 3,867 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MPI OF SPAR FITTING REVEALED A CRACK IN THE CENTER OF THE WELD STARTING AT THE END AND GOING AFT.  UNABLE TO DETERMINE HOW FAR BACK THE CRACK GOES.  FITTING REQUIRES COMPLETE REMOVAL.  MANUFACTURER NOTIFIED.
